Lark Camp Shuttle Schedule

NOTE: There is a 15-minute passing time between workshops, EXCEPT between Periods 2 and 3, when **there is a 45-minute passing time for lunch**.

Shuttles leave Camps One and Two on the same schedule:

8:00, 8:30, 9:00, 9:30, 10:00, 10:45, 11:15, 11:40, 12:10, 12:30, 1:00, 1:45, 2:15, 3:00, 3:30, 4:15, 4:45, 5:30, 6:00, 6:30 and then every 30 minutes on the hour (:00) and half hour (:30) until 3:00 am.

Shuttles leave Camp Three bound for Camp One:

8:05, 8:35, 9:05, 9:35, 10:05, 10:50, 11:20, 11:45, 12:15, 12:35, 1:05, 1:50, 2:20, 3:05, 3:35, 4:20, 4:50, 5:35, 6:05, 6:35, and then every 30 minutes at five minutes after (:05) and 35 minutes (:35) after the hour until 3:05 am.

Shuttles leave Camp Three bound for Camp Two:

8:15, 8:45, 9:45, 10:15, 11:00, 11:30, 11:55, 12:25, 12:45, 1:15, 2:00, 2:30, 3:15, 3:45, 4:30, 5:15, 5:45, 6:15, and then every 30 minutes at fifteen minutes after (:15) and 45 minutes (:45) after the hour until 3:15 am.

<u>Mealtimes:</u> Breakfast 8:00 - 10:00 am, Lunch 12 - 2:00 pm, Dinner 6:30 - 8:30 pm (NOTE LAST FRIDAY MEALTIMES: Brunch 8 - 1:30, Dinner 5:30 - 8:00 pm)

Workshop times:

Period 1: 9:30 - 10:30 Period 2: 10:45 - 11:45 Period 3: 12:30 - 1:30 Period 4: 1:45 - 2:45 Period 5: 3:00 - 4:00 Period 6: 4:15 - 5:15 Period 7: 5:30 - 6:30